CBS PROGRAMMING ADVISORY FOR WEDNESDAY, OCTOBER 20
The following replaces previously announced programming for Wednesday, October 20, 2004 on the CBS Television Network.
8:00-9:00 PM 60 MINUTES
9:00-10:00 PM CSI: MIAMI (R)*
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (R)*
THE KING OF QUEENS and CENTER OF THE UNIVERSE will now premiere Wednesday, Oct. 27 (9:00-10:00 PM, ET/PT). The episode of CSI: NY preempted this evening will also be broadcast next Wednesday.
* denotes change